But I am still experiencing some of the same side effects and I am worried I am loosing myself in this process. I really need some kind of support because I'm afraid I might lose it st any moment. Please if any body has experienced the same symptoms please answer and help me figure out what is happening and what I can do to help my situation.
The generic form of Keppra is called Levetiracetam.
Whether or not you took the brand name Keppra or the generic form the most common side effect of this drug is anger.
It's important to note that all of the mood changes are a form of aggression.
The side effects range from you loosing your cool to suffering from bits of Rage. Also, there doesn't "have to be a logical reason" for these outbursts.
Lastly, it only takes a few doses of this anti-seizure medication to suffer such side effects.
My advice to you is contact your doctor ASAP so a different seizure medication can be prescribed.
Hope your feeling better soon.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Apr 2013 • 8 answers
Updated 9 Jan 2018 • 2 answers
Updated 31 Jul 2012 • 5 answers
Updated 30 Jan 2012 • 1 answer
Updated 31 May 2014 • 2 answers